# SDR IPXA2017041916271

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1305-1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK AT BS 1305 - 1321, RBL 75.25 HAS CORROSION.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 1, FIG 201.  MAJOR
